# SDR CA050812002

- Difficulty date: August 11, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,467 hours
- Engine: Pwa JT15D4
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Stop
- Part number: 50110502
- Condition: Missing
- Location: Cockpit Seats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPANY CAMPAIGN NOTICE 851-25-26-029 WAS CREATED TO INSPECT FOR PROPPER INSTALLATION OF PASSENGER SEAT STOPS. DURING INSPECTION IT WAS FOUND THAT 4 STOPS WERE MISSING ON THE LT BACK TO BACK SEAT INSTALLATION. PARTS ARE ORDERED AND WILL BE INSTALLED PRIOR TO NEXT FLIGHT.
